Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On Markov stability

Author: Corrado Risito
Journal: Proc. Amer. Math. Soc. 72 (1978), 85-88
MSC: Primary 34D99; Secondary 34C25
MathSciNet review: 0492632
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The concept of T-stability for vector-valued functions is introduced--a generalization of strong stability in the sense of Markov. Moreover, for solutions of T-periodic systems of differential equations, T-stability is compared with Liapunov stability and it is shown that boundedness and T-stability imply asymptotic almost periodicity.

References [Enhancements On Off] (What's this?)

  • [1] A. Markoff, Stabilität im Liapounoffschen Sinne und Fastperiodizität, Math. Z. 36 (1933), no. 1, 708–738 (German). MR 1545367, 10.1007/BF01188645
  • [2] A. M. Fink, Almost periodic differential equations, Lecture Notes in Mathematics, Vol. 377, Springer-Verlag, Berlin-New York, 1974. MR 0460799
  • [3] Maurice Fréchet, Les fonctions asymptotiquement presque-périodiques, Revue Sci. (Rev. Rose Illus.) 79 (1941), 341–354 (French). MR 0013242
  • [4] A. Halanay, Differential equations: Stability, oscillations, time lags, Academic Press, New York-London, 1966. MR 0216103
  • [5] T. Yoshizawa, Stability theory and the existence of periodic solutions and almost periodic solutions, Springer-Verlag, New York-Heidelberg, 1975. Applied Mathematical Sciences, Vol. 14. MR 0466797

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34D99, 34C25

Retrieve articles in all journals with MSC: 34D99, 34C25

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society